# SDR ASOA201000760

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 18,627 hours, 12,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR- LT ESCAPE HATCH EMERGENCY LIGHT INOP AFT OF HATCH.   REMOVED AND REPLACED LAMP ON LT ESCAPE HATCH EMERGENCY LIGHT AFT OF HATCH REMOVED AND CHECKED BATTERY PACK AND FUSES OPS CHECK OF IAW AMM 33-50-00.
